Table of Contents
International Journal of Analysis
Volume 2016, Article ID 4765691, 8 pages
Research Article

Hermite-Hadamard Type Inequalities Obtained via Fractional Integral for Differentiable -Convex and -Convex Functions

1Department of Mathematics, Faculty of Sciences, Ordu University, 52200 Ordu, Turkey
2Department of Mathematics, University of Peshawar, Peshawar, Pakistan

Received 1 July 2016; Accepted 20 September 2016

Academic Editor: Ahmed Zayed

Copyright © 2016 Erhan Set et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Toader, “On a generalization of the convexity,” Mathematica, vol. 30, no. 53, pp. 83–87, 1988. View at Google Scholar · View at MathSciNet
  2. V. G. Mihesan, A Generalization of the Convexity, Seminar of Functional Equations, Approx. and Convex, Cluj-Napoca, Romania, 1993.
  3. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Academic Press, 1992. View at MathSciNet
  4. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  5. M. A. Noor, K. I. Noor, M. V. Mihai, and M. U. Awan, “Fractional Hermite-Hadamard inequalities for differentiable s-Godunova-Levin functions,” Filomat, In press
  6. M. V. Mihai and F.-C. Mitroi, “Hermite-Hadamard type inequalities obtained via Riemann-Liouville fractional calculus,” Acta Mathematica Universitatis Comenianae, vol. 83, no. 2, pp. 209–215, 2014. View at Google Scholar · View at MathSciNet